nr |
titel |
auteur |
tijdschrift |
jaar |
jaarg. |
afl. |
pagina('s) |
type |
1 |
A multilinear Lindenstrauss theorem
|
Acosta, María D. |
|
2006 |
235 |
1 |
p. 122-136 15 p. |
artikel |
2 |
Characterization of the simple cubic multivariate exponential families
|
Hassairi, A. |
|
2006 |
235 |
1 |
p. 69-89 21 p. |
artikel |
3 |
Corrigendum to “Perturbations of subalgebras of type II1 factors” [J. Funct. Anal. 213 (2004) 346–379]
|
Popa, Sorin |
|
2006 |
235 |
1 |
p. 355-356 2 p. |
artikel |
4 |
Exponential dichotomy of evolution equations and admissibility of function spaces on a half-line
|
Huy, Nguyen Thieu |
|
2006 |
235 |
1 |
p. 330-354 25 p. |
artikel |
5 |
Logarithmic reduction of the level of randomness in some probabilistic geometric constructions
|
Artstein-Avidan, S. |
|
2006 |
235 |
1 |
p. 297-329 33 p. |
artikel |
6 |
Morse inequalities, a function space integral approach
|
Popescu, Ionel |
|
2006 |
235 |
1 |
p. 1-68 68 p. |
artikel |
7 |
Multiplier cocycles of a flow on a C ∗ -algebra
|
Kishimoto, A. |
|
2006 |
235 |
1 |
p. 271-296 26 p. |
artikel |
8 |
Multivariate polynomial inequalities with respect to doubling weights and A ∞ weights
|
Dai, Feng |
|
2006 |
235 |
1 |
p. 137-170 34 p. |
artikel |
9 |
On the blow up phenomenon of the critical nonlinear Schrödinger equation
|
Keraani, Sahbi |
|
2006 |
235 |
1 |
p. 171-192 22 p. |
artikel |
10 |
Second order freeness and fluctuations of random matrices: I. Gaussian and Wishart matrices and cyclic Fock spaces
|
Mingo, James A. |
|
2006 |
235 |
1 |
p. 226-270 45 p. |
artikel |
11 |
Self-adjoint analytic operator functions and their local spectral function
|
Langer, H. |
|
2006 |
235 |
1 |
p. 193-225 33 p. |
artikel |
12 |
Strength of convergence in the orbit space of a transformation group
|
Archbold, Robert |
|
2006 |
235 |
1 |
p. 90-121 32 p. |
artikel |